# SDR UALA2012081304466

- Difficulty date: August 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,751 hours, 9,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 2521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2521 RT UPPER LOBE DOUBLER CRACKED.  INSTALLED REPAIR DOUBLER IAW ECRA 5313-01047.
